# SDR SIMA20140422002

- Difficulty date: April 22, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 34,454 hours, 31,153 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494607
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION FOUND APU FIREWALL LOWER RT SIDE JUST ABOVE THE MOUNTING BRACKET HAS A 1 INCH CRACK BY A RIVET.  COMPLIED WITH REPAIR OF THE APU FIREWALL LOWER RT SIDE IAW EO-EM-53AD-1883 PART C STEP 5.
